# SDR FDEA201807051631

- Difficulty date: July 5, 2018
- Submitted: July 7, 2018
- Operation: Air carrier
- Aircraft: N784FD
- Make and model: Boeing 757222
- Aircraft serial: 26681
- Aircraft time: 71,481 hours, 27,308 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Lock
- Condition: Lack Of Lube
- Location: Girt Bar
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR GIRT BAR ESCAPE SLIDE ENGAGEMENT ARM LIGHT  WILL NOT ILLUMINATE. REMOVED GIRT BAR LOCKS, CLEANED AND LUBED LOCKS AND FLOOR FITTINGS. REINSTALLED GIRT BAR LOCKS AND ENGAGED GIRT BAR ASSY. R1 DOOR SLIDE ARMS NORMAL WITH NORMAL INDICATION. REF MM 25-66-01-4.
